EconPapers    
Economics at your fingertips  
 

Criteria for Convergence of Iterates in a Compression-Expansion Fixed Point Theorem of Functional Type

Richard I. Avery (), Douglas R. Anderson () and Johnny Henderson ()
Additional contact information
Richard I. Avery: Dakota State University
Douglas R. Anderson: Concordia College
Johnny Henderson: Baylor University

A chapter in Applications of Nonlinear Analysis, 2018, pp 21-35 from Springer

Abstract: Abstract In this paper we show how one can use suitable k-contractive conditions to prove that iterates converge to a fixed point guaranteed by a compression-expansion fixed point theorem of functional type, even though the operator is not known to be invariant on the underlying set.

Keywords: Fixed Point Index; Functional Types; Leggett-Williams Fixed Point Theorem; Conjugate Boundary Value Problems; Petryshyn (search for similar items in EconPapers)
Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89815-5_2

Ordering information: This item can be ordered from
http://www.springer.com/9783319898155

DOI: 10.1007/978-3-319-89815-5_2

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-89815-5_2